Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("COMBINATOIRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 24605

  • Page / 985

Export

Selection :

  • and

MINIMIZING A COMBINATORIAL FUNCTIONDING ZHU DU; HWANG FK.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 4; PP. 523-528; BIBL. 1 REF.Conference Paper

REGULAR (2,2)-SYSTEMSEULER R.1982; MATHEMATICAL PROGRAMMING; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 3; PP. 269-283; BIBL. 16 REF.Article

THE FRIENDSHIP THEOREM AND THE LOVE PROBLEMHAMMERSLEY JM.1983; LECTURE NOTE SERIES-LONDON MATHEMATICAL SOCIETY; ISSN 0076-0552; GBR; DA. 1983; NO 82; PP. 31-54; BIBL. 13 REF.Conference Paper

THE BASIC DIAGRAM OF A GEOMETRYBUEKENHOUT F.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 893; PP. 1-29; BIBL. 31 REF.Conference Paper

TRUNCATIONS OF PRINCIPAL GEOMETRIES.BRUALDI RA; DINOLT GW.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 12; NO 2; PP. 113-138; BIBL. 13 REF.Article

ANOTHER EXCHANGE PROPERTY FOR BASES.GREENE C.1974; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1974; VOL. 46; NO 1; PP. 155-156; BIBL. 1 REF.Article

A BINOMAL IDENTITY RELATED TO BALLOTS AND TREES.CARLITZ L.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 14; NO 2; PP. 261-263; BIBL. 3 REF.Article

CHARACTERIZATIONS OF THE LIE INCIDENCE GEOMETRIESSHULT EE.1983; LECTURE NOTE SERIES-LONDON MATHEMATICAL SOCIETY; ISSN 0076-0552; GBR; DA. 1983; NO 82; PP. 157-186; BIBL. 25 REF.Conference Paper

INFINITE EULERIAN TESSELATIONSBRENNER JL; LYNDON RC.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 46; NO 2; PP. 111-132; BIBL. 16 REF.Article

ON THE BICYCLE PROBLEMCHVATAL V.1983; DISCRETE APPL. MATH.; ISSN 0166-218X; NLD; DA. 1983; VOL. 5; NO 2; PP. 165-173; BIBL. 1 REF.Article

PARTIAL PARALLELISM SPACES AND SLIT SPACESMARCHI M; PIANTA S.1983; NORTH.-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 591-600; BIBL. 8 REF.Conference Paper

FINDING LEAST-DISTANCES LINESMEGIDDO N; TAMIR A.1982; SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 4; NO 2; PP. 207-211; BIBL. 13 REF.Article

MAXIMAL INTERSECTING FAMILIES OF FINITE SETS AND N-UNIFORM HJELMSLEV PLANESDRAKE DA; SANE SS.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 86; NO 2; PP. 358-362; BIBL. 14 REF.Article

NOTE ON A BINOMIAL IDENTITY.CARLITZ L.1975; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1975; VOL. 6; NO 5; PP. 901-905; BIBL. 4 REF.Article

REMARK ON A COMBINATORIAL IDENTITY.CARLITZ L.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 256-257; BIBL. 2 REF.Article

ON COHNFUNCTIONSHOTJE H.1983; NORTH-HOLLAND MATHEMATICS STUDIES; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 467-468; BIBL. 1 REF.Conference Paper

INTORNO AD UN TEOREMA DI BUEKENHOUT SULLE OVALI PASCALIANE = GENERALISATION D'UN THEOREME DE BUEKENHOUT SUR DES OVALES PASCALIENSAMICI O; CASCIARO B.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 17-27; BIBL. 15 REF.Conference Paper

CAPS IN ELLIPTIC QUADRICSHIRSCHFELD JWP.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 449-466; BIBL. 5 REF.Conference Paper

COMPLETE ARCS IN PG(2,Q), Q EVENABATANGELO LM.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 13-15; BIBL. 6 REF.Conference Paper

ON A CONJECTURE OF S. ILKKAGUERRA L; UGHI E.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 419-426; BIBL. 8 REF.Conference Paper

FINITE PROJECTIVE GEOMETRIES THAT ARE INCIDENCE STRUCTURES OF CAPSKESTENBAND BC.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 48; PP. 303-313; BIBL. 5 REF.Article

THE APOLLONIAN OCTETS AND AN INVERSIVE FORM OF KRAUSE'S THEOREMWILKER JB.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 48; PP. 131-144; BIBL. 5 REF.Article

ONCERTAIN COMBINATORIAL IDENTITIES.BARTOSZYNSKI R.1974; COLLOQ. NATH.; POLOGNE; DA. 1974; VOL. 30; NO 2; PP. 289-293; BIBL. 3 REF.Article

EXCLUDED MINORS OF COMBINATORIAL GEOMETRIESSHATOFF LD.1973; INDIANA UNIV. MATH. J.; U.S.A.; DA. 1973; VOL. 22; NO 9; PP. 827-832; BIBL. 3 REF.Serial Issue

CONCURRENCE GEOMETRIESCRAPO H.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 209-223; BIBL. 5 REF.Conference Paper

  • Page / 985